# SDR SWIA202266630

- Difficulty date: September 7, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER TRANSCOWL FWD AND AFT LATCH BEARING PADS ARE WORN.     (C-CHECK RO 10/24/2022)    REMOVED AND REPLACED FWD. AND AFT. LATCH BEARING PADS P/N CN624-2130-201. UPON REMOVAL FOUND AFT. C-CHANNEL STIFFENER TO BE WORN. REMOVED AND REPLACED C-CHANNEL STIFFENER P/N CN624-2048-201, REF. CRJ700/900 SRM 54-21-01-001-003-A05.REMOVED AND REPLACED FWD. AND AFT. LATCH BEARING PADS P/N CN624-2130-201.REF. CRJ700 SRM 51-42-06-001-001-A01, AND CRJ700 SRM 51-42-13-001-001-A01. UPON REMOVAL FOUND AFT. C-CHANNEL STIFFENER TO BE WORN. REMOVED AND REPLACED C-CHANNEL STIFFENER P/N CN624-2048-201, REF. BOMBARDIER/SHORTS DWG# CN624-2003, REV. Y, DATED 18/08/07, CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01. DRILLED AND LOCATED NEW STIFFENER. PART FOR PART REPLACEMENT, NO WEIGHT CHANGE.  COMPLIED WITH ST 51-900-1002-SKY.
